Multi-Utilitarianism in Two-Agent Quasilinear Social Choice
Download full text from publisher
Other versions of this item:
- Christopher Chambers, 2005. "Multi-utilitarianism in two-agent quasilinear social choice," International Journal of Game Theory, Springer;Game Theory Society, vol. 33(3), pages 315-334, September.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- de Clippel, Geoffroy & Bejan, Camelia, 2011.
"No profitable decompositions in quasi-linear allocation problems,"
Journal of Economic Theory,
Elsevier, vol. 146(5), pages 1995-2012, September.
- Geoffroy de Clippel & Camelia Bejan, 2009. "No Profitable Decomposition in Quasi-Linear Allocation Problems," Working Papers 2009-6, Brown University, Department of Economics.
More about this item
Keywordssocial choice; quasilinear bargaining; recursive invariance;
- D63 - Microeconomics - - Welfare Economics - - - Equity, Justice, Inequality, and Other Normative Criteria and Measurement
- D70 - Microeconomics - - Analysis of Collective Decision-Making - - - General
- D71 - Microeconomics - - Analysis of Collective Decision-Making - - - Social Choice; Clubs; Committees; Associations
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2004-01-08 (All new papers)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:clt:sswopa:1177. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Victoria Mason). General contact details of provider: http://www.hss.caltech.edu/ss .
We have no references for this item. You can help adding them by using this form .